MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,IV,SURESITE SLIDE,22G X 1"

MEDLINE INDUSTRIES, LP; CATHETER,IV,SURESITE SLIDE,22G X 1"
Catalog Number DYNSCS22100Z
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025 leaking was observed from the left antecubital fossa iv site prior to transfer to pacu and it was discovered that the "tip of the catheter had disconnected from the hub of the iv.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 leaking was observed from the left antecubital fossa iv site prior to transfer to pacu and it was discovered that the "tip of the catheter had disconnected from the hub of the iv." the customer said that an intraoperative ultrasound and venotomy of the left ac did not locate the tip of the device.The customer reported that immediately after surgery, the patient was "sent for another ultrasound on the left upper extremity with a cardiologist" with negative results.The customer stated that the patient is scheduled for "an echo" and that the patient is "stable and doing well." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,IV,SURESITE SLIDE,22G X 1"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23073958
Report Number1417592-2025-00481
Device Sequence Number15951777
Product Code FOZ
UDI-Device Identifier10888277667549
UDI-Public10888277667549
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNSCS22100Z
Device Lot Number27824100002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight54 KG